首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A MEMETIC ALGORITHM FOR HYBRID FLOWSHOPS WITH FLEXIBLE MACHINE AVAILABILITY CONSTRAINTS
  • 本地全文:下载
  • 作者:JOLAI FARIBORZ ; ZANDIEH MOSTAFA ; NADERI BAHMAN
  • 期刊名称:JOURNAL OF OPTIMIZATION IN INDUSTRIAL ENGINEERING (JOURNAL OF INDUSTRIAL ENGINEERING)
  • 印刷版ISSN:2251-9904
  • 出版年度:2009
  • 卷号:3
  • 期号:3
  • 页码:59-64
  • 语种:English
  • 出版社:ISLAMIC AZAD UNIVERSITY, QAZVIN BRANCH
  • 摘要:

    This paper considers the problem of scheduling hybrid flowshops with machine availability constraints (MAC) to minimize makespan. The paper deals with a specific case of MAC caused by preventive maintenance (PM) operations. Contrary to previous papers considering fixed or/and conservative policies, we explore a case in which PM activities might be postponed or expedited while necessary. Regarding this flexibility in PM activities, we expect to obtain more efficient schedule. A simple technique is employed to schedule production jobs along with the flexible MACs caused by PM. To solve the problem, we present a high performing metaheuristic based on memetic algorithm incorporating some advanced features. To evaluate the proposed algorithm, the paper compares the proposed algorithm with several wellknown algorithms taken from the literature. Finally, we conclude that the proposed algorithm outperforms other algorithms.

  • 关键词:SCHEDULING; HYBRID FLOWSHOPS; SEQUENCE DEPENDENT SETUP TIMES; MACHINE AVAILIBILITY CONSTRAINTS; MEMETIC ALGORITHM
国家哲学社会科学文献中心版权所有